# SDR CALA2023032200838

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 84,813 hours, 18,367 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Keelbeam
- Part number: NA
- Condition: Corroded
- Location: Sta 785.5-1152
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ALONG KEEL BEAM AREA BS 738.5-1081 RH AND LH SIDES MARKED. REMOVED CORROSION FROM 48EA AREAS ON KEEL BEAM LOWER INBOARD CHORD FROM STA 785.5-1152 LH AND RH. FOUND 0.070" LOSS FROM 0.375" WITH TOOL TAG 16822 TO BE THE GREATEST LOSS AND WITHIN LIMITS OF 0.2625" PER B767-300SRM 53-50-12 ALLOWABLE DAMAGE 1 LOG PAGE NOT SDR,
